# SDR SWAA2021110122964

- Difficulty date: September 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN KEEL BEAM SUPPORT STRUCTURE LOCATED BTW STA 540 TO STA 559 AT LOWER FUSELAGE ; 2021-435896 / [01] REMOVED SUPPORT (2 E/A) KEEL BEAM STRUCTURE LOCATED BTW STA 540 TO STA 559 AT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE; [02] STEP 1 CERTIFIED; [03] OK TO INSTALL SUPPORT (2 E/A) KEEL BEAM STRUCTURE LOCATED BTW STA 540 TO STA 559 AT LOWER FUSELAGE; [04] STEP 3 CERTIFIED; [05] INSTALLED NEW SUPPORT (2 E/A) KEEL BEAM STRUCTURE LOCATED BTW STA 540 TO STA 559 AT LOWER FUSELAGE SRM 51-40-02-0G-0; [06] STEP 5 CERTIFIED; [07] REPLACED NEW SUPPORT (2 E/A) KEEL BEAM STRUCTURE LOCATED BTW STA 540 TO STA 559 AT LOWER FUSELAGE SRM 51-40-02-0G-0.; [08] COMPLETE TASK CERTIFIED
